# SDR 97ZZZX3800

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Stud
- Part number: 1515147101
- Condition: Sheared
- Location: Cockpit
- Component: 1504210101
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BQN - DURING TAXI, CREW NOTICED A BINDING WITHIN THE RUDDER PEDALS FOLLOWED BY A 'POP' SOUND FROM UNDERNEATH COCKPIT FLOOR.  AIRCRAFT RETURNED TO GATE.  BQN MAINTENANCE FOUND A RUDDER LINKAGE STUD SHEARED ON THE RIGHT HAND SIDE.  REMOVED AND REPLACED STUD AND SLEEVED BEARING.  RIGGING OF SYSTEM COMPLETED.  AIRCRAFT RELEASED FOR SERVICE.
